# SDR AU510001441

- Difficulty date: May 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 HF ANTENNA BROKE AT EMPENNAGE ATTACHMENT POINT.
